On finite subsets of nonabelian groups with small doubling

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

We give a detailed and clear exposition of the basic result describing the structure of a finite subset A of a nonabelian group G with a small doubling |A 2| < 1.5|A|.

Original languageEnglish
Pages (from-to)2997-3002
Number of pages6
JournalProceedings of the American Mathematical Society
Volume140
Issue number9
DOIs
StatePublished - Sep 2012

Fingerprint

Dive into the research topics of 'On finite subsets of nonabelian groups with small doubling'. Together they form a unique fingerprint.

Cite this